# SDR TSAA9957416

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 658276415
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM CORRODED BEYOND LIMITS.  REPLACED LEFT MLG BEAM (PERFORMED BY BOEING AOG TEAM).  AIRCRAFT RETURNED TO SERVICE.  (M)
